Guy Bouchitté
Guy Bouchitté
IMATH, Université du Sud-Toulon-Var
Bestätigte E-Mail-Adresse bei
Zitiert von
Zitiert von
Characterization of optimal shapes and masses through Monge-Kantorovich equation
G Bouchitté, G Buttazzo
Journal of the European Mathematical Society 3, 139-168, 2001
A global method for relaxation
G Bouchitté, I Fonseca, L Mascarenhas
Archive for rational mechanics and analysis 145 (1), 51-98, 1998
Non-uniform integrability and generalized young measure
JJ Alibert, G Bouchitté
Journal of Convex Analysis 4, 129-148, 1997
Phase transition with the line‐tension effect
G Alberti, G Bouchitté, P Seppecher
Archive for rational mechanics and analysis 144, 1-46, 1998
Homogenization of elliptic problems in a fiber reinforced structure. Nonlocal effects.
M Bellieud, G Bouchitté
Ann. Scuola Norm. Sup. Pisa Cl. Sci.(4) 26, 407-436, 1998
Homogenization of a set of parallel fibres
D Felbacq, G Bouchitté
Waves in random media 7 (2), 245, 1997
Homogenization near resonances and artificial magnetism from dielectrics
G Bouchitté, D Felbacq
Comptes Rendus. Mathématique 339 (5), 377-382, 2004
Energies with respect to a measure and applications to low dimensional structures
G Bouchitte, G Buttazzo, P Seppecher
Calculus of Variations and Partial Differential Equations 5 (1), 37-54, 1997
The calibration method for the Mumford-Shah functional and free-discontinuity problems
G Alberti, G Bouchitté, G Dal Maso
Calculus of Variations and Partial Differential Equations 16, 299-333, 2003
Integral representation of convex functionals on a space of measures
G Bouchitté, M Valadier
Journal of functional analysis 80 (2), 398-420, 1988
Mathématiques/mathematics shape optimization solutions via Monge-Kantorovich equation
G Bouchitté, G Buttazzo, P Seppecher
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 324 (10 …, 1997
Singular perturbations of variational problems arising from a two-phase transition model
G Bouchitté
Applied mathematics & optimization 21 (1), 289-314, 1990
Theory of mesoscopic magnetism in photonic crystals
D Felbacq, G Bouchitté
Physical review letters 94 (18), 183902, 2005
A global method for relaxation in W1, p and in SBVp
G Bouchitté, I Fonseca, G Leoni, L Mascarenhas
Archive for rational mechanics and analysis 165 (3), 187-242, 2002
New lower semicontinuity results for nonconvex functionals defined on measures
G Bouchitté, G Buttazzo
Nonlinear Analysis: Theory, Methods & Applications 15 (7), 679-692, 1990
Homogenization of Maxwell's equations in a split ring geometry
G Bouchitté, B Schweizer
Multiscale Modeling & Simulation 8 (3), 717-750, 2010
Homogenization of a soft elastic material reinforced by fibers
G Bouchitté, M Bellieud
Asymptotic Analysis 32 (2), 153-183, 2002
Homogenization of thin structures by two-scale method with respect to measures
G Bouchitté, I Fragalà
SIAM Journal on Mathematical Analysis 32 (6), 1198-1226, 2001
Cloaking of small objects by anomalous localized resonance
G Bouchitté, B Schweizer
The Quarterly Journal of Mechanics & Applied Mathematics 63 (4), 437-463, 2010
Integral representation and relaxation of convex local functionals on
G Bouchitté, G Dal Maso
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 20 (4), 483-533, 1993
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20